# SDR 98UAL900295

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Engine: Iae V2527A5
- System (JASC): 5101 · Aircraft Structures
- Part: Structure
- Condition: Vibration
- Location: Airframe
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT EXPERIENCED EXCESSIVE LOW FREQUENCY VIBRATION DURING CLIMB.  DIVERTED TO LAS.  AMBER ALERT, OVERWEIGHT LANDING.
